# SDR CWQR2011110926

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: General aviation
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 1,839 hours, 1,491 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE NLG DOOR TORQUE TUBE CRACKED AT THE MOUNT BOLT PIVOT PLATE IN 2 PLACES.  R & R TORQUE TUBE.
